# SDR CALA2024081302202

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 62,247 hours, 6,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - CABIN DR L4 OVERDOOR EXIT SIGN CAPACITY CHK FAIL.  WORK TRANSFER NON ROUTINE WO.3551458 AND ORIGINATED BY EMP V920592. CABIN DR L4 EMER LT BATTERY PACK M33407 REPLACED AND AND ELB 8915128 WITH IDT REF CLEARED ELB 8914774. INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
